Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: parnate and fatigue

Posted by Elizabeth on July 23, 1999, at 11:21:56

In reply to Re: parnate and fatigue, posted by anita on July 22, 1999, at 23:49:14

> The roller-coaster effect (which I get with any amphetamine-like drug).

Hi Anita. I'm wondering: have you ever tried the sustained-release preparation of Dexedrine ("spansules")? Supposedly it's less of a roller coaster. Ritalin, amphetamine, and Parnate are all pretty short-acting so it's easy to see how they could do this to a person.

> You might want to ask your pdoc about adding a little Wellbutrin to Parnate. It's a risky combo,
> but if you do it slowly, monitor your BP and side effects, etc., it might help.

Is this *really* a risky combo? I've never heard of an interaction. Perhaps WB would also help people on MAOIs who have that pesky sexual problem.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:8994